Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 308357, 14 pages
Research Article

Oscillation Criteria for Even Order Neutral Equations with Distributed Deviating Argument

Department of Mathematics, Qufu Normal University, Qufu 273165, China

Received 24 September 2009; Accepted 24 November 2009

Academic Editor: Leonid Berezansky

Copyright © 2010 Siyu Zhang and Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ramzi Alsaedi, Habib Mâagli, and Noureddine Zeddini, “Positive solutions for some competitive elliptic systems,” Mathematica Slovaca, vol. 64, no. 1, pp. 61–72, 2014. View at Publisher · View at Google Scholar